# SDR SWIA200921364

- Difficulty date: March 29, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 30,275 hours, 43,657 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Ground Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6454 - LEFT PACK AND GROUND COOLING FAN INTRODUCED SMOKE INTO CABIN.  OPERATIONAL CHECK NORMAL.
